# SDR CA110714004

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1603
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, F/A RECEIVED A MILD ELECTRICAL SHOCK FROM COFFEE MAKER.  NO INJURY SUSTAINED. THE F/A WAS WIPING OUT THE TRAY WHICH HOLDS THE COFFEE KETTLE WITH A WET CLOTH AND ACCIDENTLY TOUCHED THE ON/OFF SWITCH WHERE THE ELECTRIC SHOCK TOOK PLACE.  COFFEEMAKER HAS BEEN DEFERRED IAW MEL 25-20-01 AND C/B WAS PULLED AND COLLARED.  T/S IN PROGRESS A FINAL REPORT WILL BE SUBMITTED WHEN A STRIP-DOWN REPORT WILL BE RECEIVED. (PICTURE OF COFFEE MAKER & IPC INFORMATION ATTACHED).
